# SDR RAIA951022

- Difficulty date: October 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N431AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 881
- Engine: Garrtt TPE33112UA
- System (JASC): 7530 · Compressor Bleed Control
- Part: Gasket
- Part number: 8961153
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

JLN - FLT NR 7060 - LEFT ENGINE DID NOT MAKE TORQUE.  MAINTENANCE REPLACED LEFT ENGINE BLEED AIR GASKETS.  GROUND PERFORMANCE RUNS OK.  (M)
